# SDR UALA2011062903204

- Difficulty date: June 29, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 68,506 hours, 25,710 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK MISSING ON ONE OXYGEN BOTTLE IN AFT CABIN.  REPLACED MASK.
